Volume 1, Number 1
Previous Issue Next Issue

J. Comp. Math., 1 (1983), pp. 0-0.

Full PDF 523 2307 Abstract

Ming-You Huang

J. Comp. Math., 1 (1983), pp. 2-11

Preview Full PDF 536 2146 Abstract

Wang-Yao Li

J. Comp. Math., 1 (1983), pp. 12-19

Preview Full PDF 547 2306 Abstract

Wen-Da Wu

J. Comp. Math., 1 (1983), pp. 20-33

Preview Full PDF 522 2197 Abstract

Hong-Ci Huang

J. Comp. Math., 1 (1983), pp. 34-44

Preview Full PDF 541 2281 Abstract

Qun Lin & Tao Lu

J. Comp. Math., 1 (1983), pp. 45-51

Preview Full PDF 529 2339 Abstract

De-Hao Yu

J. Comp. Math., 1 (1983), pp. 52-62

Preview Full PDF 516 2109 Abstract

Ji-Guang Sun

J. Comp. Math., 1 (1983), pp. 63-74

Preview Full PDF 555 2238 Abstract

Lan Chien Huang

J. Comp. Math., 1 (1983), pp. 75-82

Preview Full PDF 519 2294 Abstract

Xi-Chang Hong

J. Comp. Math., 1 (1983), pp. 83-94

Preview Full PDF 540 2259 Abstract

Zhen-Huan Teng

J. Comp. Math., 1 (1983), pp. 95-98

Preview Full PDF 545 2077 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard